Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bond_007

People who use/used accutane ANSWER

How did accutane affect your hair?  

14 members have voted

  1. 1. How did accutane affect your hair?

    • None
      13
    • Minor problems but returned to normal after treatment
      0
    • Minor problems and did not return to normal after treatment
      1
    • Significant hair loss
      0


Recommended Posts

I want to go on accutane but a side effect (although rare) that I'm scared of is thinning of the hair and I couldn't handle that. I'd rather have acne than a bald head, and thats saying something.

Did any of you have hair problems while on/after this drug?

Share this post


Link to post
Share on other sites

simple use low dossage, the only way isotretinoin could cause hairloss is if it mess with the division cycle of the cell and this only happen with high dossages , if you use less than 30mg per day you will be 99,99% safe

good luck

Share this post


Link to post
Share on other sites

ive bin on a 40/80 mg...alternating for 5 months now.....my hair is good enuff for an alberto commercial....i think hair loss is one of the more rare side effects...

Share this post


Link to post
Share on other sites

I don't think my hair thinned. And if it did, I didn't notice it. It's adverse for the hair loss to be permanent. If you're afraid of hair loss I'd recommend reading the other side-effects as well...including brain pressure increasing, chronic dry skin/eyes, mild to chronic joint pain, inflammatory bowel syndrome, etcetc....The list goes on. Not to be intrusive or anything, but by the way you talk It doesn't sound like your acne is severe enough to go on accutane.

Can you give a lil description?

Share this post


Link to post
Share on other sites

well it so far looks quite conclusive that effects on your hair from accutane are extremely rare to non-existent.

Share this post


Link to post
Share on other sites

Hi thanks for the votes

I guess I shouldn't worry about it then. My acne is mild/moderate on the chin for the person who asked.

Share this post


Link to post
Share on other sites

I've been on Accutane twice... Nope, I didn't experience any hair loss smile.gif..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×